| Model Number |
UNIVERS REVERS HUMERAL PROTECTOR M |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The most likely cause for the reported failure can be attributed to misuse/mishandling during use.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per (b)(4).
Event or Problem Description
On 01/13/2023 it was reported by a sales representative via sems that a ar-9509-m humeral protector bent.This occurred during a case with no patient effect reported.